I thought about 286.5, BUT when I read the coding clinic this is what I found:
Bleeding in a patient who is being treated with Coumadin, heparin, or another anticoagulant does not indicate that a hemorrhagic disorder due to intrinsic circulating anticoagulant is present. In this situation, a code for the condition and associated hemorrhage is assigned, with an additional code of E934.2, Anticoagulants, to indicate the responsible medication. Code 286.5 is not assigned unless the physician specifically documents a diagnosis of hemorrhagic disorder due to circulating anticoagulants.
Hope this helps!
- ICD-10 Trainings
- Comprehensive Courses
- CPC (Certified Professional Coder)
- COC (Certified Outpatient Coder)
- CIC (Certified Inpatient Coder) NEW!
- CRC (Certified Risk Adjustment Coder) NEW!
- CPB (Certified Professional Biller)
- CPMA (Certified Professional Medical Auditor)
- CDEO (Certified Documentation Expert – Outpatient) NEW!
- CPPM (Certified Physician Practice Manager)
- CPCO (Certified Professional Compliance Officer)
- VIEW ALL CERTIFICATIONS
Coding / Billing Solutions
- Audit / Compliance Solutions
Job Experience / Apprentice Removal
News / Discussion
- Other Resources
- Book Store
- Log In / Join